# SDR HEEA075525

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 12,271 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004107
- Part serial: B51775
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAKING METAL. REPLACED WITH SERVICEABLE ASSY.
